The universal Vassiliev-Kontsevich invariant for framed oriented links
Compositio Mathematica, Tome 102 (1996) no. 1, p. 41-64
@article{CM_1996__102_1_41_0,
     author = {Le, Tu Quoc Thang and Murakami, Jun},
     title = {The universal Vassiliev-Kontsevich invariant for framed oriented links},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {102},
     number = {1},
     year = {1996},
     pages = {41-64},
     zbl = {0851.57007},
     mrnumber = {1394520},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__102_1_41_0}
}
Le, Tu Quoc Thang; Murakami, Jun. The universal Vassiliev-Kontsevich invariant for framed oriented links. Compositio Mathematica, Tome 102 (1996) no. 1, pp. 41-64. https://www.numdam.org/item/CM_1996__102_1_41_0/

[Al-Co] Altschuler, D. and Coste, A.: Quasi-quantum groups, knots, three-manifolds, and topological field theory Commun. Math. Phys. 150 (1992) pp. 83-107. | MR 1188498 | Zbl 0773.57004

[Ar] Arnold, V.: Talk at ECM, Paris 1990.

[Baez] Baez, J.C.: Link invariants of finite type and perturbation theory, Wellesley college preprint, 1992. | MR 1193625 | Zbl 0792.57002

[Bar1] Bar-Natan, Dror: On the Vassiliev knot invariants, Harvard University preprint, August 1992. | MR 1318886 | Zbl 0898.57001

[Bar2] Bar-Natan, Dror: Vassiliev invariants of homotopy string links, Harvard University preprint, 1993. | Zbl 0878.57003

[Bir] Birman, J.S.: New points of view in knot theory Bull. Amer. Math. Soc. 28 (1993) No 2, 253-287. 225-270. | MR 1191478 | Zbl 0785.57001

[Bir2] Birman, J.: Braids, links, and mapping class groups, Princeton University Press, 1974. | MR 375281 | Zbl 0305.57013

[Bir-Lin] Birman, J.S. and Lin, X.S.: Knot polynomials and Vassiliev's invariants, Invent. Math. 111 (1993) pp. 225-270. | MR 1198809 | Zbl 0812.57011

[Car] Cartier, P.: Construction combinatoire des invariants de Vassiliev-Kontsevich des nœuds, C. R. Acad. Sci. Paris, t. 316 (1993) series 1, pp. 1205-1210F. | Zbl 0791.57006

[Drin1] Drinfel'D, V.G.: On Quasi-Hopf algebras Leningrad Math. J. 1 (1990) 1419-1457. | MR 1047964 | Zbl 0718.16033

[Drin2] Drinfel'D, V.G.: On quasi-triangular quasi-Hopf algebras and a group closely connected with Gal(Q/Q) Leningrad Math. J. 2 (1990) 829-860. | MR 1080203 | Zbl 0728.16021

[Drin3] Drinfel'D, V.G.: Quantum groups, Proceeding of the ICM, Berkerley, 1986, 798-820. | MR 934283 | Zbl 0667.16003

[F-dV] Freudenthal, H.: de Vries, Linear Lie Groups, Academic Press, New York London Toronto Sydney San Francisco, 1969. | MR 260926 | Zbl 0377.22001

[Jim] Jimbo, M.: A q-difference analogue of U(g) and the Yang-Baxter equation. Lett. Math. Phys. 10 (1985) 63-69. | MR 797001 | Zbl 0587.17004

[Kas] Kassel, C.: Quantum groups, to appear in the series Graduate Texts in Mathematics, Springer-Verlag, in 1994. | MR 1321145 | Zbl 0808.17003

[Kauff] Kauffman, L.: Vassiliev invariants and the loop states in quantum gravity, University of Illinois at Chicago preprint 1993, to appear in Knots and quantum gravity, Oxford U. Press. | MR 1309915 | Zbl 0884.57009

[Koh] Kohno, T.: Monodromy representations of braid groups and Yang-Baxter equations, Ann. Inst. Fourier, 37 (1987) 139-160. | Numdam | MR 927394 | Zbl 0634.58040

[Kont1] Kontsevich, M.: Vassiliev's knot invariants, Adv. Sov. Math., 16, part 2, (1993) 137-150. | MR 1237836 | Zbl 0839.57006

[Kont2] Kontsevich, M.: Talk at ECM, Paris 1990.

[Le-Mu1] Le, T.Q.T. and Murakami, J.: Kontsevich's integral for Homfly polynomial and relation between values of multiple zeta functions, Max-Planck Institut für Mathematik preprint MPI/93-26, Bonn 1993.

[Le-Mu2] Le, T.Q.T. and Murakami, J.: Kontsevich's integral for Kauffman polynomial, Max-Planck Institut für Mathematik preprint , Bonn 1993.

[Le-Mu3] Le, T.Q.T. and Murakami, J.: Representation of the Category of Tangles by Kontsevich's iterated integral, Max-Planck Institut für Mathematik preprint, Bonn 1993.

[Lin] Lin, X.S.: Vertex models, quantum groups and Vassiliev's knot invariants, Columbia University, preprint 1992.

[Piu1] Piunikhin, S.: Combinatorial expression for universal Vassiliev link invariant, Harvard University preprint, 1993. | MR 1264316 | Zbl 0828.57007

[Piu2] Piunikhin, S.: Weights of Feynman diagrams, link polynomials and Vassilev knot invariants, Moscow State University preprint, 1992.

[Re-Tu] Reshetikhin, N. Yu. and Turaev, V.G.: Ribbon graphs and their invariants derived from quantum groups, Comm. Math. Phys., 127 (1990) pp. 262-288. | MR 1036112 | Zbl 0768.57003

[So] Sossinsky, A.B.: Feynman diagrams and Vassiliev invariants, IHES preprint IHES/M/92/13,1992.

[St] Stanford, T.: Finite type invariants of knots, links, and graphs, Columbia University preprint, 1992. | MR 1404922

[Tu1] Turaev, V.G.: Operator invariants of tangles and R-matrices, Math. USSR Izvestija 35 (1990) pp. 411-444. | MR 1024455 | Zbl 0707.57003

[Tu2] Turaev, V.G.: The Yang-Baxter equations and invariants of links, Invent. Math. 92 (1988) pp. 527-553. | MR 939474 | Zbl 0648.57003

[Va] Vassiliev, V.: Cohomology of knot spaces, Theory of singularities and its applications (Providence (Arnold, V. I. ed.), Amer. Math. Soc., Providence, 1990. | MR 1089670

[Za] Zagier, D.: Values of multiple zeta functions and applications, MPI für Mathematik, preprint, Bonn 1993, to appear in Proceeding of ECM. | MR 1296720